Current Course Pages Chris D. Lynd, Ph.D. Mathematics
Previous Course Pages Chris@math.uri.edu
AMS/MAA Conferences Office: in classroom
Publications Office Hours: Tuesday and Thursday 5:00 - 6:00
Curriculum Vitae
Click Here for MTH 131
Board Games Designed

 Using Difference Equations to Generalize Results for Periodic Nested Radicals
  The American Mathematical Monthly  (Accepted for Publication on 8/28/2012)
  Click Here to view the abstract of the paper.

  Using Invariant Manifolds to Solve an Anti-Competitive System of Difference Equations
  The International Journal of Difference Equations  Vol. 7  No. 2  (2012)
  Click Here to view the paper.

 The Global Character of Solutions of an Anti-Competitive System of Difference Equations
  Sarajevo Journal of Mathematics  Vol. 8 No. 2 (2012)
  Click Here to view the paper.


 In collaboration with E. Camouzis, C. M. Kent, G. Ladas
:

 On the Global Character of Solutions of the System

  The Journal of Difference Equations and Applications  Vol. 18  No. 7  (2012)


  In collaboration with A. M. Bret, E. Camouzis, G. Ladas:

  On the Boundedness Character of a Rational System
 
Journal of Numerical Mathematics and Stochastics  Vol. 1 No. 1 (2009)